# SDR SWAA2022060609195

- Difficulty date: May 18, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 19,837 hours, 9,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727G+16 TO 787+6 LBL 21 WL 156 /  EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 727I+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. INSTALLED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 +10 - BS787; LBL21; WL156 AND SPLICES REPAIRS AT BS727G+10 AND BS787 +7 PER SRM 53-00-53-2R-5 AND DWG 146A7500. INSTALLED ACB FLOOR TO SIDEWALL SUPPORT AT BS727G +10 - BS787; LBL21; WL156 AND SPLICES REPAIRS AT BS727G+10 AND BS787 +7 PER SRM 53-00-53-2R-5 AND DWG 146A7500.
